# SDR 2021FA0000347

- Difficulty date: November 30, 2021
- Submitted: November 30, 2021
- Operation: General aviation
- Aircraft: N85335
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000691
- Aircraft time: 9,741 hours, 5,633 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATT2 OVERTEMP AURAL WARNING. DIVERTED TO BHM AND DECLARED EMERGENCY. ACFT STILL OOS.
